# SDR QXEA200701023

- Difficulty date: June 22, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,587 hours, 11,459 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: GG670950023
- Part serial: 00191
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - FLIGHT 4339, ON LIFT OFF, A RIGHT PACK TEMPERATURE CAUTION MESSAGE WAS RECEIVED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE REPLACED THE HOT AIR SHUT OFF VALVE.  AIRCRAFT RETURNED TO SERVICE.
